# SDR AWXA200601282

- Difficulty date: July 17, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N840AW
- Make and model: Airbus A319-132
- Aircraft serial: 2690
- Aircraft time: 1,607 hours, 674 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Part time: 1,607 hours, 674 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE CHECK, SMOKE LAV AND CARGO DET FAULT.
